# SDR ASAA2020102033397

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 43,082 hours, 12,802 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Altitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALITUDE PRESELECT ON MCP INTERMITTENT.  GROUNDED-YES.  NO LOGGED FAULTS FCC 1 & 2.  REBOOTED MCP-SYSTEM TESTS GOOD, REF B737-800 AMM 22-00-01-730-801.
